Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

A Mathematica Version of Zeilberger's Algorithm for Proving Binomial Coefficient Identities

P. Paule
M. Schorn
Journal / Anthology

Journal of Symbolic Computation
Year: 1995
Volume: 20
Issue: 5-6
Page range: 673-698

Based on Gosper's algorithm for indefinite hypergeometric summation, Zeilberger's algorithm for proving binomial coefficient identities constitutes a recent breakthrough in symbolic computation. Mathematica implementations of these algorithms are described. Nontrivial examples are given in order to illustrate the usage of these packages which are available by e-mail request to the first-named author.

*Mathematics > Discrete Mathematics > Combinatorics